Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1408  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Reader Login 
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Export selected to
Endnote
Reference Manager
Procite
Medlars Format
RefWorks Format
BibTex Format
  Access statistics : Table of Contents
   1989| October-December  | Volume 34 | Issue 4  
 
 
  Archives   Previous Issue   Next Issue   Most popular articles   Most cited articles
 
Hide all abstracts  Show selected abstracts  Export selected to
  Viewed PDF Cited
A double-blind comparison of betamethasone dipropionate 0.05 percent cream virus beclomethasone dipropionate 0.025 percent cream in steroid responsive dermatoses
C Oberai
October-December 1989, 34(4):61-65
ABSTRACT: A double blind clinical study was undertaken to compare the efficacy and safety of betamethasone dipropionate 0.05 percent cream against beclomethasone dipropionate 0.025 percent cream. Both creams were applied twice daily for upto 3 weeks. with a weekly follow up. Betamethasone dipropionate was found to be superior to beclomethasone dipropionate.
[ABSTRACT]   Full text not available   
  4,547 0 -
Efficacy and safety of alclometasone dipropionate 0.05 percent cream/ointment in 238 patients with steroid-responsive dermatoses
SD Sharma
October-December 1989, 34(4):56-60
ABSTRACT: In two separate multicentric studies, 129 and 109 patients with moderate to severe steroid-responsive dermatoses completed the 3-week clinical study on alclometasone dipropionate 0.05 percent cream and ointment respectively. Both the cream and ointment were found to be highly effective and safe, the latter producing somewhat better results.
[ABSTRACT]   Full text not available   
  1,241 0 -
Gonococcal tysonitis : an unusual peniie infection
Gaffoor PM Abdul, KH Bayyari
October-December 1989, 34(4):90-91
Full text not available   
  1,216 0 -
Study of serum calcium and magnesium in leprosy
N Saxena, RP Sharma, VS Singh
October-December 1989, 34(4):48-51
ABSTRACT: Serum calcium and magnesium levels were determined in 60 patients suffering from different types of leprosy. These findings were evaluated in comparison to 20 normal subjects serving as controls. Serum calcium levels were significantly decreased in lepromatous leprosy (6.9 plus minues 0.9 mg/dl p less than 0.001). The decrease in serum calcium levels was related with the severity and the duration of the leprosy lesions. The serum calcium levels in borderline and tuberculoid forms were also low but were not statistically significant. A significant decrease in serum magnesium levels, was observed in all types of lepromatous leprosy patients showed an highly significant decrease in serum magnesium levels (1.10 plus minues 0.18 mg/dl p less than 0.001).
[ABSTRACT]   Full text not available   
  1,043 0 -
Giant pigmented nevus with focal motor seizures
S Ramakrishnan, C Sharma, S Sharma, V Ramakrishnan, PS Parihar, Kk Kanther
October-December 1989, 34(4):87-89
ABSTRACT: A 1-year old girl having giant pigmented nevus over trunk and widespread smaller pigmented nevus over trunk and widespread smaller pigmented nevi presented with focal motor seizures. This combination of features is rate
[ABSTRACT]   Full text not available   
  1,037 0 -
Demonstration of acid fast bacilli in the circulating immune complex of leprosy cases and contacts
S Chaudhary, SK Hazra, SK Dey, B Saha
October-December 1989, 34(4):52-55
ABSTRACT: Though bacilleamia in leprosy is an established fact but has not yet been possible to demonstrate acid fast bacill (AFB) in substantial number of cases. This is due to the fact that AFB remain bound in the serum as immune complex (IC). Dissociation of IC results release of antigen (AFB). Following IC dissociation it has been possible to demonstrate AFB in 100 percent of lepromatous cases, 60 percent of tuberculoid cases and 20 percent of contacts of active lepromatous cases.
[ABSTRACT]   Full text not available   
  999 0 -
Drug eruption : a series of 148 cases
PN Arora, SK Aggarwal, KR Ramakrishnan, Chattopadhyay
October-December 1989, 34(4):75-80
ABSTRACT: A total number of 148 patients, comprising of 101 males and 47 females diagnosed as drug eruptions were reviewed. The youngest patient was eight and the oldest 73 years. The mean age was 34 years. 75 (50.7 percent) patients were in the age group to 20 to 40 years. In 88(59.5 percent) pruritus was the chief associated symptom. 116 (78.4 percent) developed eruptions within 2 weeks. 29 (19.6 percent) had single site involvement. 92 (62.2 percent) had lesions at more than one site and 25 (16.9 percent) patients had generalised skin and mucous membrane involvement. The commonest skin reactions were fixed drug eruptions in 39 (26.4 percent) cases. Almost all types of drug eruptions were observed. The eruptions were caused by 37 different drugs, the commonest being sulphonamides in 28 (18.9 percent) cases. Systemic side effects were recorded in 13 (8.8 percent) patients. 76 (51.4 percent) were treated with topical medicaments. Out of the remaining, 33 (22.3 percent) were managed by antihistamines and 26 (17.6 percent) by steroids in addition to topical therapy. No treatment was required in 13 (8.8 percent). 117 (79.1 percent) were treatment as out patients and 31 (20.9 percent) were hospitalised. One (0.7 percent) patient died of toxic epidermal necrolysis due to penicillamine.
[ABSTRACT]   Full text not available    [CITATIONS]
  932 0 2
Peeling ichthyosiform dermatosis
A Kanwar, S Kaur
October-December 1989, 34(4):81-84
ABSTRACT: In the present communication, 5 patients with peeling of the skin are reported under the newly proposed term. Peeling ichthyposiform dermatosis. The relevant literature is briefly reviewed.
[ABSTRACT]   Full text not available   
  888 0 -
Accidental poisoning with dapsone
SK Dey, AK Maitra
October-December 1989, 34(4):85-86
ABSTRACT: A patient was admitted with accidental poisoning, after ingesting dapsone (100 mg) 30 tablets with deep cyanosis and tachycrodia. Treatment with ascorbic acid 500 mg orally every 6 hours lead to the recovery
[ABSTRACT]   Full text not available   
  872 0 -
  Search 
  The Journal 
  The Association 
  Dermalinks  
  Book of Abstracts 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission